# SDR AALA202511260404

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 68,739 hours, 29,307 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI-SKID INOPERATIVE LIGHT AND AUTO BRAKE DISARM LIGHT ILLUMINATED WITH SWITCH IN THE RTO POSITION. THE ANTI-SKID LIGHT REMAINS ILLUMINATED WHEN SWITCHED TO OFF. REMOVE AND REPLACED NUMBER  2 MLG TRANSDUCER. PER AMM 32-42-11. OPERATIONAL CHECK GOOD.
